The central limit theorem for m-dependent variables asymptotically stationary to second order

Diananda, P.H. (1954) The central limit theorem for m-dependent variables asymptotically stationary to second order. Mathematical Proceedings of the Cambridge Philosophical Society, 50 (2). pp. 287-292. ISSN 0305-0041

Full text not available from this repository.
Official URL: https://doi.org/10.1017/S0305004100029340

Abstract

[No abstract available]

Item Type: Article
Additional Information: Diananda, P.H. Department of Mathematics, University of Malaya.
Uncontrolled Keywords: Lindeberg-Lévy theorem; stationary dependent variables; central limit theorems; m-dependent scalar variables
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science > Institute of Mathematical Sciences
Depositing User: Ms. Juhaida Abd Rahim
Date Deposited: 28 Sep 2020 01:51
Last Modified: 28 Sep 2020 01:51
URI: http://eprints.um.edu.my/id/eprint/25550

Actions (login required)

View Item View Item